I was on the depo shot for over a year, and skipped my last dosage which was scheduled for May 1st. On July 8th I started my period, and it hasn't ended since. It is by no means heavy, but it is consistent. Is this normal? And is there a possibility I am fertile again at this point? Any feedback is greatly appreciate, Thanks!
It could be like that for some months. You can see your doctor if you want to stop it with more drugs.
It can take up to 18 months to get your actual fertility back.
I bled for 2 years after coming off. Drugs & medical procedures didn't help for long.
Everyone is different, so hopefully you'll stop sooner.
The only thing that worked for me, in the end, was a natural remedy, but it can't be used with any hormonal birth control.
If you want me to tell you what it was, just let me know.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer
Posted 20 Jun 2016 • 2 answers
Posted 2 Aug 2016 • 1 answer
Depo-Provera - I am stopping the Depo shot in order to hopefully concieve. How soon after I stop the
Posted 12 Jan 2017 • 1 answer